| Catalog Number |
140585 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
11/30/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
Event or Problem Description
(b)(4) - the dentist reported that almost 3 months after the dental implant was installed in intraoral region #25 it was verified its non- osseointegration.35 n.Cm.Of primary stability was achieved and immediate load was not performed.The patient presented bone type ii.